# SDR 200512101

- Difficulty date: December 10, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000072
- Aircraft time: 1,180 hours, 773 cycles
- Engine: Ge CF348E5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 10012461
- Part serial: 200306096
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 54 hours, 36 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE 1 AND ENGINE 2 BLEED LEAK MESSAGE. VERIFIED THAT ENGINE BLEED VALVE FAILED OPEN DURING TAKEOFF.
